# SDR AALA20060840

- Difficulty date: September 26, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY EXIT LIGHTS AT LEFT AND RIGHT NUMBER TWO DOORS INOPERATIVE.  REPLACED POWER SUPPLY UNIT FOR EMERGENCY EXIT LIGHTS AT LEFT AND RIGHT HAND NUMBER TWO DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
